# SDR ASOA201804127059

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 33,091 hours, 20,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CREASED DENT WAS FOUND AT FRAME 4 ABOVE STRINGER 17L.  MEASUREMENTS ARE L=3.5", W=3.25", D=.005".  DAMAGE WAS CUT OUT AND A DOUBLER REPAIR WAS APPLIED PER ETD2018-145-040730.
